# SDR DALA2018061103958

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,195 hours, 36,258 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Nut
- Condition: Corroded
- Location: Flap Ballscrew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BALLSCREW NUT OF RIGHT WING INBOARD TRAILING EDGE FLAP.  THE BALLSCREW ASSY WAS REPLACED.
